Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 32, Pages 2011-2026
http://dx.doi.org/10.1155/S0161171203211431

A semilinear transport equation with delays

1Mansfield College, Oxford OX1 3TF, UK
2Dipartimento di Matematica Pura ed Applicata, Universitá di Padova, Padova, Italy
3Department of Mathematics, Vanderbilt University, Nashville, TN 37235, USA

Received 26 November 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Janet Dyson, Rosanna Villella-Bressan, and Glenn F. Webb, “A semilinear transport equation with delays,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 32, pp. 2011-2026, 2003. https://doi.org/10.1155/S0161171203211431.